Alert archive / Iowa / River Flood Warnings in 2016

River Flood Warning 22, NWS Quad Cities, IA

July 6, 2016Clinton County, Scott County, Iowa

NWS Quad Cities, IA issued this river flood warning at Jul 6, 2016, 3:58 PM CDT for Clinton County, Scott County, Iowa. It took effect at Jul 6, 2016, 6:43 PM CDT. It was in force for 3 days.

The area

The outline as issued.

The facts

Issued
Jul 6, 2016, 3:58 PM CDT (20:58 UTC)
In effect from
Jul 6, 2016, 6:43 PM CDT
Expired
Jul 10, 2016, 2:05 AM CDT
In force
3 days
Issued by
NWS Quad Cities, IA
Area
Storm-based polygon
Flood severity
Minor

Counties Clinton County, IA, Scott County, IA

The radar

The Quad Cities radar (KDVN), 27 km from the middle of the area, began a volume at 21:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Wapsipinicon River near DeWitt (DEWI4).

Action stage
10 ft
Minor stage
11 ft
Moderate stage
11.5 ft
Major stage
12.5 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05422000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

887 
WGUS43 KDVN 062058
FLWDVN


BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
358 PM CDT WED JUL 6 2016

.Recent heavy rains of 3 to 5 inches in the Wapsipinicon river basin
have caused quick rises along the river. Locations in the De Witt area
can expect flooding along the river beginning this evening.

River forecasts include past precipitation and forecast rainfall for
the next 24 hours.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an 
alternate route. Turn around, don't drown.

&&

IAC045-163-070858-
/O.NEW.KDVN.FL.W.0022.160706T2343Z-160710T0705Z/
/DEWI4.1.ER.160706T2343Z.160707T1200Z.160708T1905Z.NO/
358 PM CDT WED JUL 6 2016

...Flood Warning in effect until Friday...

The National Weather Service in Quad Cities has issued a
* Flood Warning for
  The Wapsipinicon River near De Witt 4S.
* Until Friday.
* At  3:30 PM Wednesday the stage was 10.3 feet...and rising.
* Flood stage is  11 feet.
* No flooding is occurring and Minor flooding is forecast.
* Recent activity, the river has been quickly rising through the day.
* Forecast...Rise above flood stage this evening...and continue 
  rising to 11.5 feet Thursday morning. Fall below flood stage 
  Friday.
* Impact...At  11.5 feet...Water affects homes along old U.S. Highway
  61. The river is bank full in most areas.

&&

LAT...LON 4200 9090 4185 9090 4171 9080 4169 9035
      4177 9033 4184 9071             

$$

Brooks/Matthews
3 follow-up statements
606 
WGUS83 KDVN 070130
FLSDVN


FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
830 PM CDT WED JUL 6 2016

.Recent heavy rains of 3 to 5 inches in the Wapsipinicon river basin
have caused quick rises along the river. Locations in the De Witt area
can expect flooding along the river beginning tonight.

River forecasts include past precipitation and forecast rainfall for
the next 24 hours.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an 
alternate route. Turn around, don't drown.

&&

IAC045-163-071730-
/O.EXT.KDVN.FL.W.0022.000000T0000Z-160710T0341Z/
/DEWI4.1.ER.160707T0511Z.160707T1800Z.160708T1541Z.NO/
830 PM CDT WED JUL 6 2016

...Flood Warning now in effect until Friday morning...

The Flood Warning continues for
  The Wapsipinicon River near De Witt 4S.
* Until Friday morning.
* At 7:30 PM Wednesday the stage was 10.7 feet...and rising.
* Flood stage is 11 feet.
* No flooding is occurring and Minor flooding is forecast.
* Forecast...Rise above flood stage early Thursday morning...and continue 
  rising to 11.4 feet Thursday. Fall below flood stage Friday 
  morning.
* Impact...At  11.5 feet...Water affects homes along old U.S. Highway
  61. The river is bank full in most areas.

&&

LAT...LON 4200 9090 4185 9090 4171 9080 4169 9035
      4177 9033 4184 9071             

$$

RP Kinney
450 
WGUS83 KDVN 070833
FLSDVN


FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
333 AM CDT THU JUL 7 2016

River forecasts include past precipitation and forecast rainfall for
the next 24 hours.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an 
alternate route. Turn around, don't drown.

&&

IAC045-163-080033-
/O.CON.KDVN.FL.W.0022.000000T0000Z-160710T0341Z/
/DEWI4.1.ER.160707T0808Z.160707T1800Z.160708T1541Z.NO/
333 AM CDT THU JUL 7 2016

...Flood Warning remains in effect until Friday morning...

The Flood Warning continues for
  The Wapsipinicon River near De Witt 4S.
* Until Friday morning.
* At  2:30 AM Thursday the stage was 10.9 feet...and rising.
* Flood stage is  11 feet.
* No flooding is occurring and Minor flooding is forecast.
* Forecast...Rise above flood stage this morning...and continue 
  rising to 11.4 feet this afternoon. Fall below flood stage
  Friday morning.
* Impact...At  11.5 feet...Water affects homes along old U.S. Highway
  61. The river is bank full in most areas.

&&

LAT...LON 4200 9090 4185 9090 4171 9080 4169 9035
      4177 9033 4184 9071             

$$

Haase
966 
WGUS83 KDVN 071426
FLSDVN


FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
926 AM CDT THU JUL 7 2016

River forecasts include past precipitation and forecast rainfall for
the next 24 hours.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an 
alternate route. Turn around, don't drown.

&&

IAC045-163-071456-
/O.CAN.KDVN.FL.W.0022.000000T0000Z-160710T0341Z/
/DEWI4.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
926 AM CDT THU JUL 7 2016

...Flood Warning is cancelled...

The Flood Warning is cancelled for
  The Wapsipinicon River near De Witt 4S.
* At  8:30 AM Thursday the stage was 10.9 feet...and falling.
* Flood stage is  11 feet.
* No flooding is occurring...and no flooding is forecast.
* Forecast...Crested below flood stage at 10.96 feet. Fall to 9.4 feet
  Friday morning.

&&

LAT...LON 4200 9090 4185 9090 4171 9080 4169 9035
      4177 9033 4184 9071             

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this river flood warning went out at Jul 6, 12:55 PM CDT, 3 hours 3 minutes earlier.

Area forecast discussion, Jul 6, 12:55 PM CDT, 3 hours 3 minutes before
Area Forecast Discussion
National Weather Service Quad Cities IA IL
1255 PM CDT WED JUL 6 2016

...AVIATION UPDATE...

.SYNOPSIS...
Issued at 325 AM CDT Wed Jul 6 2016

Stationary front was located from eastern IA into central IL with
a cold front back into nw IA. Deep layer shear was strong along
and north of I-80 with steep mid level lapse rates. MCS was
organizing in our northern cwa with a bowing segment producing
winds over 70 mph.

&&

.SHORT TERM...(Today and Tonight)
ISSUED AT 325 AM CDT Wed Jul 6 2016

Forecast focus on thunderstorm chances in the short term.

Severe thunderstorms early this morning should gradually diminish
in coverage and intensity through mid morning. Then a break in the
action expected late morning and early afternoon. This will allow
for heating to take place with SBCAPES increasing to 5500 J/KG.
With a weakening cap scattered thunderstorms should redevelop
later this afternoon into the evening. Models suggest another MCS
rolling southeast across the cwa especially after midnight. Any
storms today and tonight will be capable of damaging winds and
locally heavy rainfall. SPC has a slight risk of severe storms
across the entire cwa. Highs will be in the mid to upper 80s with
lows in the lower 70s. Heat index values will push well into the
90s.

.LONG TERM...(Thursday through Tuesday)
ISSUED AT 325 AM CDT Wed Jul 6 2016

Forecast focus on widespread severe weather possible on Thursday
into Thursday night.

Thursday and Thursday night: Potent upper level trough and cold
front will be coming across the cwa. Models suggest at least
scattered thunderstorms during the day with more widespread storms
especially Thursday evening. Deep layer shear will be moderate to
strong and mid level winds strengthen to 50 knots. SBCAPES will be
over 5500 J/KG with helicity of over 200 m2/s2. This suggests
damaging winds and a few tornadoes. Any rotating storm may also
produce large hail. SPC has an enhanced risk for severe storms
across much of the cwa. There will be enough solar insolation to
push highs well into the 80s to lower 90s with dewpoints well into
the 70s. This will create heat index values well into the 90s with
our southern cwa possibly reaching 100 to 105. Depending on
convective trends and any debris clouds a heat advisory may be
needed south of I-80.

Friday through Sunday: Northwest flow aloft and high pressure at
the surface will bring dry and tolerable temperatures and humidity.

Early next week: Deep upper level trough drops into the northern
Rockies. This will return heat and humidity along with chances for
thunderstorms.

&&

.AVIATION...(For the 18Z TAFS through 18Z Thursday Afternoon)
ISSUED AT 1244 PM CDT Wed Jul 6 2016

An active TAF forecast over the next 24 hours. Scattered showers
and thunderstorms are possible at KCID, KDBQ, and KMLI from 21 to
02 UTC as a weak disturbance passes to our north but confidence
is not high that these storms will be widespread. If
thunderstorms do occur this afternoon into this evening MVFR
ceilings and visibilities will be possible in any storms. There
will be a break ahead of another potential round of storms
tomorrow morning. Confidence is low in the placement of these
storms so put a prob 30 group in between 9 to 14 UTC Thursday at
all TAF sites. Strong winds will be possible with these storms
with winds in excess of 50 knots.

&&

.DVN Watches/Warnings/Advisories...
IA...None.
IL...None.
MO...None.
&&

SYNOPSIS...Haase
SHORT TERM...Haase
LONG TERM...Haase
AVIATION...Cousins
Hazardous weather outlook, Jul 6, 3:59 AM CDT, 11 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
359 AM CDT WED JUL 6 2016

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-070900-
BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON-
CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON-
HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL-
WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON-
WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK-
359 AM CDT WED JUL 6 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST
CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST
MISSOURI.

.DAY ONE...TODAY AND TONIGHT

THE STORM PREDICTION CENTER HAS A SLIGHT RISK FOR SEVERE
THUNDERSTORMS ACROSS THE ENTIRE OUTLOOK AREA TODAY AND TONIGHT.
THE MAIN THREATS WILL BE DAMAGING WINDS...FREQUENT LIGHTNING AND
LOCALLY HEAVY RAINFALL.

A FEW SEVERE STORMS EARLY THIS MORNING WILL DIMINISH LATER THIS
MORNING WITH REDEVELOPMENT OF STORMS EXPECTED LATER THIS AFTERNOON
AND TONIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THURSDAY INTO THURSDAY NIGHT...THE STORM PREDICTION CENTER HAS AN
ENHANCED RISK FOR SEVERE STORMS OVER MOST OF THE OUTLOOK AREA.
A POTENT UPPER LEVEL TROUGH AND ASSOCIATED COLD FRONT WILL TRIGGER
NUMEROUS THUNDERSTORMS ACROSS THE AREA...ESPECIALLY IN THE AFTERNOON
AND EVENING. THE THREATS WILL BE DAMAGING WINDS...LARGE HAIL AND
A FEW TORNADOES...ALONG WITH FREQUENT LIGHTNING.

MONDAY THROUGH TUESDAY...THERE WILL BE A CHANCE OF THUNDERSTORMS
BUT IT IS TOO EARLY TO DETERMINE THE SEVERE RISK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED TODAY THROUGH THURSDAY NIGHT.

HAASE

In the hours before

Local storm report, Jul 6, 9:59 AM CDT, 5 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
959 AM CDT WED JUL 6 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0307 AM     TSTM WND GST     CASCADE                 42.30N 91.01W
07/06/2016  E70 MPH          DUBUQUE            IA   TRAINED SPOTTER

            TIME ESTIMATED FROM RADAR.

0235 AM     TSTM WND GST     CEDAR RAPIDS MUNICIPALI 41.88N 91.72W
07/06/2016  M63 MPH          LINN               IA   ASOS

0247 AM     TSTM WND GST     3 NNW ELY               41.92N 91.61W
07/06/2016  M62 MPH          LINN               IA   MESONET

0232 AM     TSTM WND GST     1 SSE CEDAR RAPIDS      41.96N 91.66W
07/06/2016  E60 MPH          LINN               IA   TRAINED SPOTTER

            55 TO 60 MPH WINDS, POWER OUT AT RESIDENCE.

0249 AM     TSTM WND GST     IOWA CITY MUNICIPALITY  41.63N 91.55W
07/06/2016  M59 MPH          JOHNSON            IA   ASOS

0340 AM     TSTM WND GST     NEW BOSTON              41.17N 91.00W
07/06/2016  M50 MPH          MERCER             IL   MESONET

            MEASURED AT LOCK DAM 17.

0303 AM     TSTM WND GST     2 ESE DAVENPORT         41.55N 90.57W
07/06/2016  M45 MPH          SCOTT              IA   MESONET

0725 AM     HEAVY RAIN       2 NE FULTON             41.89N 90.13W
07/06/2016  M4.72 INCH       WHITESIDE          IL   TRAINED SPOTTER

            STORM TOTAL IN APPROXIMATELY THE PAST 6
            HOURS.

0730 AM     HEAVY RAIN       3 S PRAIRIEBURG         42.20N 91.42W
07/06/2016  M4.25 INCH       LINN               IA   MESONET

            MESONET STATION BUFFALO CRK AT PRAIRIEBURG
            /PRAI4/.

0811 AM     HEAVY RAIN       1 E GREEN RIVER         41.47N 90.32W
07/06/2016  M4.00 INCH       HENRY              IL   TRAINED SPOTTER

            STORM TOTAL.

0402 AM     HEAVY RAIN       LOWDEN                  41.86N 90.92W
07/06/2016  M3.55 INCH       CEDAR              IA   CO-OP OBSERVER

            RAIN FELL ALL IN THE PAST 2 HOURS.

0811 AM     HEAVY RAIN       ELDRIDGE                41.64N 90.57W
07/06/2016  M3.37 INCH       SCOTT              IA   COCORAHS

            RAINFALL TOTAL SINCE 215 AM.

0611 AM     HEAVY RAIN       2 ESE ALBURNETT         42.14N 91.59W
07/06/2016  M3.25 INCH       LINN               IA   PUBLIC

            STORM TOTAL...RELAYED VIA KCRG.

0731 AM     HEAVY RAIN       2 SE DAVENPORT          41.54N 90.58W
07/06/2016  M3.16 INCH       SCOTT              IA   TRAINED SPOTTER

0711 AM     HEAVY RAIN       1 NNW MARION AIRPORT    42.05N 91.54W
07/06/2016  M3.03 INCH       LINN               IA   TRAINED SPOTTER

0730 AM     HEAVY RAIN       3 N GENESEO             41.49N 90.16W
07/06/2016  M3.02 INCH       HENRY              IL   MESONET

            MESONET STATION GREEN RVR AT GENESEO
            /GENI2/.

0807 AM     HEAVY RAIN       CAMBRIDGE               41.30N 90.20W
07/06/2016  M3.00 INCH       HENRY              IL   TRAINED SPOTTER

0811 AM     HEAVY RAIN       UNIONVILLE              41.81N 89.98W
07/06/2016  M3.00 INCH       WHITESIDE          IL   TRAINED SPOTTER

            STORM TOTAL.

0754 AM     HEAVY RAIN       1 WSW BETTENDORF        41.56N 90.49W
07/06/2016  M2.90 INCH       SCOTT              IA   TRAINED SPOTTER

0803 AM     HEAVY RAIN       3 E STERLING            41.80N 89.64W
07/06/2016  M2.85 INCH       WHITESIDE          IL   CO-OP OBSERVER

            STORM TOTAL.

0917 AM     HEAVY RAIN       4 NNW LANARK            42.16N 89.86W
07/06/2016  M2.80 INCH       CARROLL            IL   TRAINED SPOTTER

0730 AM     HEAVY RAIN       2 W BLANDING            42.27N 90.42W
07/06/2016  M2.79 INCH       JO DAVIESS         IL   MESONET

            MESONET STATION BELLEVUE L/D 12 /BLVI4/.

0700 AM     HEAVY RAIN       1 WSW MARION            42.03N 91.61W
07/06/2016  M2.78 INCH       LINN               IA   MESONET

            MESONET STATION INDIAN CRK AT MARION
            /MRNI4/.

0730 AM     HEAVY RAIN       3 ENE CREDIT ISLAND     41.52N 90.57W
07/06/2016  M2.75 INCH       SCOTT              IA   CO-OP OBSERVER

            CO-OP OBSERVER STATION ROCK ISLAND L/D 15
            /RCKI2/.

0711 AM     HEAVY RAIN       DAVENPORT               41.56N 90.61W
07/06/2016  M2.73 INCH       SCOTT              IA   TRAINED SPOTTER

0725 AM     HEAVY RAIN       1 NE MARION             42.05N 91.57W
07/06/2016  M2.69 INCH       LINN               IA   MESONET

            MESONET STATION 1 ENE MARION /D8270/.

0736 AM     HEAVY RAIN       2 WSW RIVERDALE         41.53N 90.50W
07/06/2016  M2.66 INCH       SCOTT              IA   MESONET

            MESONET STATION 1 W RIVERDALE /C6804/.

0730 AM     HEAVY RAIN       1 N MOLINE QUAD-CITY AI 41.46N 90.50W
07/06/2016  M2.65 INCH       ROCK ISLAND        IL   MESONET

            MESONET STATION ROCK RVR AT MOLINE /MLII2/.

0736 AM     HEAVY RAIN       2 E HIAWATHA            42.05N 91.65W
07/06/2016  M2.52 INCH       LINN               IA   MESONET

            MESONET STATION 1 E HIAWATHA /D2681/.

0739 AM     HEAVY RAIN       2 NE STERLING           41.82N 89.67W
07/06/2016  M2.50 INCH       WHITESIDE          IL   MESONET

            MESONET STATION 1 NE STERLING /D4895/.

0727 AM     HEAVY RAIN       1 NW ELDRIDGE           41.65N 90.59W
07/06/2016  M2.50 INCH       SCOTT              IA   MESONET

            MESONET STATION 1 WNW ELDRIDGE /D9509/.

0730 AM     HEAVY RAIN       3 NNE SHADY BEACH       41.57N 90.18W
07/06/2016  M2.46 INCH       ROCK ISLAND        IL   MESONET

            MESONET STATION ROCK RVR NEAR JOSLIN
            /JOSI2/.

0614 AM     HEAVY RAIN       3 NE MONTICELLO MUNICIP 42.26N 91.13W
07/06/2016  M2.40 INCH       JONES              IA   TRAINED SPOTTER

            STORM TOTAL...FELL IN 5 HOURS.

0730 AM     HEAVY RAIN       OXFORD MILLS            41.97N 90.96W
07/06/2016  M2.37 INCH       JONES              IA   MESONET

            MESONET STATION WAPSI RVR AT OXFORD JCT
            /OXJI4/.

0738 AM     HEAVY RAIN       3 ESE DAVENPORT         41.54N 90.55W
07/06/2016  M2.36 INCH       SCOTT              IA   MESONET

            MESONET STATION 2 ESE DAVENPORT /D3903/.

0730 AM     HEAVY RAIN       4 SW THOMSON            41.92N 90.15W
07/06/2016  M2.36 INCH       WHITESIDE          IL   MESONET

            MESONET STATION FULTON L/D 13 /FLTI2/.

0730 AM     HEAVY RAIN       1 N PLEASANT VALLEY     41.58N 90.42W
07/06/2016  M2.36 INCH       SCOTT              IA   CO-OP OBSERVER

            CO-OP OBSERVER STATION LE CLAIRE L/D 14
            /LECI4/.

0730 AM     HEAVY RAIN       4 SSE DEWITT            41.77N 90.53W
07/06/2016  M2.36 INCH       SCOTT              IA   MESONET

            MESONET STATION WAPSI RVR AT DEWITT /DEWI4/.

0730 AM     HEAVY RAIN       WALNUT                  41.56N 89.59W
07/06/2016  M2.29 INCH       BUREAU             IL   MESONET

            MESONET STATION WALNUT /D9555/.

0715 AM     HEAVY RAIN       1 ENE PALO              42.07N 91.78W
07/06/2016  M2.29 INCH       LINN               IA   MESONET

            MESONET STATION CEDAR RVR NEAR PALO /PLOI4/.

0736 AM     HEAVY RAIN       UNIONVILLE              41.82N 89.98W
07/06/2016  M2.27 INCH       WHITESIDE          IL   MESONET

            MESONET STATION UNIONVILLE /E1961/.

0609 AM     HEAVY RAIN       3 NNE CEDAR RAPIDS      42.01N 91.65W
07/06/2016  M2.26 INCH       LINN               IA   TRAINED SPOTTER

            STORM TOTAL.

0735 AM     HEAVY RAIN       MIDWAY                  42.10N 91.70W
07/06/2016  M2.21 INCH       LINN               IA   MESONET

            MESONET STATION MIDWAY /AV079/.

0655 AM     HEAVY RAIN       2 NNW CREDIT ISLAND     41.52N 90.63W
07/06/2016  M2.20 INCH       SCOTT              IA   TRAINED SPOTTER

            STORM TOTAL...PAST 6 HOURS.

0402 AM     HEAVY RAIN       3 ESE DAVENPORT         41.54N 90.55W
07/06/2016  M2.14 INCH       SCOTT              IA   TRAINED SPOTTER

            RAIN FELL IN PAST HOUR.

0735 AM     HEAVY RAIN       2 NNE OLIN              42.02N 91.13W
07/06/2016  M2.04 INCH       JONES              IA   MESONET

            MESONET STATION 1 NNE OLIN /D2485/.

0440 AM     HEAVY RAIN       DAVENPORT               41.56N 90.60W
07/06/2016  E2.00 INCH       SCOTT              IA   PUBLIC

            RAINFALL TOTAL SO FAR...REPORT VIA FACEBOOK.

0715 AM     HEAVY RAIN       3 N WEST LAKE PARK      41.56N 90.69W
07/06/2016  M1.85 INCH       SCOTT              IA   MESONET

            MESONET STATION DUCK CRK NEAR WEST LAKE
            /WLCI4/.

0630 AM     HEAVY RAIN       ELIZABETH               42.31N 90.22W
07/06/2016  M1.80 INCH       JO DAVIESS         IL   TRAINED SPOTTER

            STORM TOTAL...PAST 6 HOURS.

0736 AM     HEAVY RAIN       MOUNT CARROLL           42.09N 89.98W
07/06/2016  M1.78 INCH       CARROLL            IL   MESONET

            MESONET STATION MOUNT CARROLL /C0216/.

0738 AM     HEAVY RAIN       KEWANEE MUNICIPAL       41.20N 89.96W
07/06/2016  M1.67 INCH       HENRY              IL   MESONET

            MESONET STATION KEWANEE MUNICIPAL /D7642/.

0736 AM     HEAVY RAIN       2 SSE JULIEN            42.46N 90.77W
07/06/2016  M1.63 INCH       DUBUQUE            IA   MESONET

            MESONET STATION 1 SSE JULIEN /D9981/.

0924 AM     HEAVY RAIN       SHANNON                 42.15N 89.74W
07/06/2016  M1.60 INCH       CARROLL            IL   TRAINED SPOTTER

0737 AM     HEAVY RAIN       1 ESE DUBUQUE           42.50N 90.67W
07/06/2016  M1.54 INCH       DUBUQUE            IA   MESONET

            MESONET STATION 1 ESE DUBUQUE /D9979/.

0734 AM     HEAVY RAIN       1 NW GALENA TERRITORY   42.41N 90.35W
07/06/2016  M1.51 INCH       JO DAVIESS         IL   MESONET

            MESONET STATION GALENA TERRITORY /D7485/.

0800 AM     HEAVY RAIN       3 SW WINNESHIEK         42.32N 89.57W
07/06/2016  M1.35 INCH       STEPHENSON         IL   TRAINED SPOTTER

            STORM TOTAL SINCE MIDNIGHT.

0720 AM     HEAVY RAIN       1 SE MUSCATINE          41.41N 91.06W
07/06/2016  M1.30 INCH       MUSCATINE          IA   TRAINED SPOTTER

            STORM TOTAL PAST 6 HOURS.

0723 AM     HEAVY RAIN       BERTRAM                 41.96N 91.53W
07/06/2016  M1.10 INCH       LINN               IA   TRAINED SPOTTER

1235 AM     TSTM WND DMG     2 NW GALENA TERRITORY   42.42N 90.37W
07/06/2016                   JO DAVIESS         IL   LAW ENFORCEMENT

            TREES DOWN NEAR GUILFORD ROAD AND STAGECOACH
            TRAIL. TIME ESTIMATED.

1235 AM     TSTM WND DMG     1 ESE COUNCIL HILL      42.48N 90.34W
07/06/2016                   JO DAVIESS         IL   LAW ENFORCEMENT

            TREES REPORTED DOWN NEAR COUNCIL HILL ROAD
            AND W EAST ROAD. TIME ESTIMATED.

0243 AM     TSTM WND DMG     2 SE IOWA CITY          41.64N 91.51W
07/06/2016                   JOHNSON            IA   TRAINED SPOTTER

            SEVERAL 4 INCH TREE BRANCHES DOWN AROUND
            NEIGHBORHOOD...TIME ESTIMATED FROM RADAR.

0252 AM     TSTM WND DMG     ANAMOSA                 42.11N 91.28W
07/06/2016                   JONES              IA   EMERGENCY MNGR

            LARGE TREE DOWN ACROSS ROAD NEAR NORTH FORD
            AND EAST LIBERTY STREETS...TIME ESTIMATED
            FROM RADAR.

0255 AM     TSTM WND DMG     MONTICELLO              42.24N 91.19W
07/06/2016                   JONES              IA   PUBLIC

            SEVERAL TREE LIMBS DOWN WITHIN TOWN...ONE
            LARGE TREE NORTH OF TOWN ON HWY 38 BROKE OFF
            AT GROUND LEVEL...RELAYED BY KCRG.

0257 AM     TSTM WND DMG     HOPKINTON               42.34N 91.25W
07/06/2016                   DELAWARE           IA   EMERGENCY MNGR

            LARGE TREE DOWN IN TOWN BLOCKING THE
            ROAD...TIME ESTIMATED FROM RADAR.

0307 AM     TSTM WND DMG     CASCADE                 42.30N 91.01W
07/06/2016                   DUBUQUE            IA   TRAINED SPOTTER

            MULTIPLE TREES AND POWER LINES DOWN WITHIN
            TOWN...TIME ESTIMATED FROM RADAR.

&&

GROSS
Local storm report, Jul 6, 10:21 AM CDT, 5 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1021 AM CDT WED JUL 06 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0335 AM     TSTM WND GST     MUSCATINE MUNICIPAL AIR 41.37N 91.15W
07/06/2016  M59 MPH          MUSCATINE          IA   AWOS

&&

GROSS
Local storm report, Jul 6, 10:27 AM CDT, 5 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1027 AM CDT WED JUL 06 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0255 AM     TSTM WND DMG     MONTICELLO              42.24N 91.19W
07/06/2016                   JONES              IA   EMERGENCY MNGR

            NUMEROUS TREES DOWN ON HOMES. DAMGAGE FROM WEST SIDE OF
            TOWN TO EAST OF TOWN. POWER OUT.

&&

GROSS
Special weather statement, Jul 6, 10:29 AM CDT, 5 hours 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1029 AM CDT WED JUL 6 2016

ILC071-IAC057-087-111-061630-
HENDERSON-HENRY-LEE-DES MOINES-
1029 AM CDT WED JUL 6 2016

...A STRONG THUNDERSTORM WILL AFFECT ...

AT 1029 AM CDT...A STRONG THUNDERSTORM WAS OVER WEST POINT...OR 10
MILES NORTHWEST OF FORT MADISON...MOVING EAST AT 30 MPH.

WINDS IN EXCESS OF 40 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
BURLINGTON...FORT MADISON...WEST BURLINGTON...WEST POINT...
DALLAS CITY...DANVILLE...DONNELLSON...STRONGHURST...MIDDLETOWN...
CARMAN...BIGGSVILLE...GLADSTONE...TERRE HAUTE...FRANKLIN...RARITAN...
ST. PAUL...GULF PORT...IOWA ARMY AMMUNITION PLANT...
PILOT GROVE AND DENMARK.

LAT...LON 4063 9157 4085 9160 4090 9083 4064 9080
      4064 9126 4063 9128
TIME...MOT...LOC 1529Z 264DEG 25KT 4073 9149

DC
Local storm report, Jul 6, 11:09 AM CDT, 4 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1109 AM CDT WED JUL 06 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0115 AM     TSTM WND DMG     N DAVIS                 42.42N 89.42W
07/06/2016                   STEPHENSON         IL   COCORAHS

            1 LARGE TREE LIMB DOWN WITH NUMEROUS SMALLER ONES. REPORT
            WAS DELAYED.

0246 AM     TSTM WND GST     1 NE MARION             42.04N 91.58W
07/06/2016  E60 MPH          LINN               IA   MESONET

            RWIS SI

&&

DC
Local storm report, Jul 6, 3:31 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
331 PM CDT WED JUL 06 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 AM     TSTM WND DMG     DAVENPORT               41.56N 90.60W
07/06/2016                   SCOTT              IA   PUBLIC

            TIME IS ESTIMATED. MANY TREE LIMBS AND BRANCHES DOWNED BY
            STRONG WINDS NEAR 42ND AND DIVISION STREET. AN 8 INCH
            DIAMETER TREE WAS ALSO SNAPPED OFF AT THE BASE.

&&

TES

The office that day

Everything else NWS Quad Cities, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 5, 11:17 PM CDTSpecial Weather StatementDVNBuchanan, Delaware, Dubuque73 min
Jul 6, 12:08 AM CDTSpecial Weather StatementDVNBenton, Jones, Linn82 min
Jul 6, 12:38 AM CDTSpecial Weather StatementDVNJackson52 min
Jul 6, 12:50 AM CDTSevere Thunderstorm WarningDVNJackson40 min
Jul 6, 1:20 AM CDTSpecial Weather StatementDVNJackson, Jones, Linn55 min
Jul 6, 1:26 AM CDTSevere Thunderstorm WarningDVNClinton64 min
Jul 6, 1:29 AM CDTSevere Thunderstorm WarningDVNJackson, Jones34 min
Jul 6, 1:51 AM CDTSpecial Weather StatementDVNBenton, Buchanan, Iowa, Johnson, Linn54 min
Jul 6, 2:08 AM CDTFlash Flood WarningDVNJones, Linn4 hr
Jul 6, 2:42 AM CDTSevere Thunderstorm WarningDVNCedar, Clinton, Jackson, Johnson, Jones, Linn and 2 more48 min
Jul 6, 2:46 AM CDTSevere Thunderstorm WarningDVNDelaware, Dubuque, Jackson, Jones, Linn44 min
Jul 6, 3:06 AM CDTSevere Thunderstorm WarningDVNClinton, Jackson, Scott54 min
Jul 6, 3:09 AM CDTSevere Thunderstorm WarningDVNJohnson, Louisa, Muscatine, Scott51 min
Jul 6, 4:37 AM CDTSpecial Weather StatementDVNHenry, Jefferson53 min
Jul 6, 5:17 AM CDTSpecial Weather StatementDVNCedar, Clinton, Jones, Linn, Scott88 min
Jul 6, 8:42 AM CDTSpecial Weather StatementDVNJefferson63 min
Jul 6, 9:41 AM CDTSpecial Weather StatementDVNDes Moines, Henry, Jefferson, Washington64 min
Jul 6, 10:29 AM CDTSpecial Weather StatementDVNLee61 min
Jul 6, 10:38 AM CDTRiver Flood WatchDVNClinton, Scott4 days

Nearby

River Flood Warnings in Iowa, 2016Every river flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.